# SDR SWIA202055497

- Difficulty date: December 14, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 41,706 hours, 34,704 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INDICATION LT MLG TRUNNION AFT HOLE IN STRAP 60% FSH .5 UP TRUNNION FAILS NDT.  C-CHECK RO 1/16/2021.  PERFORMED REPAIR IAW REO 601R-57-21-3384 REV - DATED 2020-12-30.  TASK CARD 51-900-1003-SKY COMPLETED, FORM M-337 ATTACHED.  WEIGHT AND BALANCE NOT AFECTED.
